MathSciNet Relay Station
MathSciNet bibliographic data
MR1401728 (97f:34018) 34C10
Brown, R. C.; Hinton, D. B. Opial's inequality and oscillation of 2nd order equations. Proc. Amer. Math. Soc. 125 (1997), no. 4, 1123–1129.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement